cramping and not on peroid
i have been taking the pill for probably a good year and a half now, if not longer. well i was supose to start my new pack on the 11th, i was four days late so i called my gyno's office and the nurse told me that i will have to wait until the next month to restart my bc pills. i have been having unprotected sex and i am aware i could become pregnant, today i would have just been starting my second week on the pill if i was taking it, and i am getting mild cramping, feels like i am just about to start my peroid, but i just had my peroid on the 7th, and i shouldnt be starting my next one for 16 more days (my peroids are always on schedule even if i miss alot of pills). are these cramps from me skipping this months birth control? i dont think i'm pregnant because i dont think you can become pregnant this early in your cycle after your peroid, only during ovulation? i have some slight brownish stuff coming out but that is from stopping the bc pills, i also have lower back pain and i feel kinda bloated or puffy in my mid section its annoying are the cramps related to this? i've never had unusual cramping any other time on the pill even when i was missing alot of days, i would just get breakthrough bleeding every once in awhile but never peroid-like cramps, so whats going on here?
Last edited by kirsten07; 03-19-2007 at 04:16 PM.
Reason: adding on